# SDR CALA2018021100592

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 89,448 hours, 15,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13515
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN STA2110-2120 STR2L FND CHAFING. LEFT FUSELAGE SKIN STA2110-2120 STR 2L REPAIRED AS PER SRM 53-70 -01 REPAIR 2 REV 75 AND ECRA 5330-06315.
